# SDR YN8R01242013RHBH

- Difficulty date: January 24, 2013
- Submitted: January 24, 2013
- Operation: General aviation
- Aircraft: N778CW
- Make and model: Cessna TU206G
- Aircraft serial: T20606184
- Aircraft time: 1,200 hours
- System (JASC): 3246 · Wheel/Ski/Float
- Part: Reinforcement
- Part number: 3A01000269
- Condition: Cracked
- Location: Floats
- Part time: 1,200 hours
- Component: Float, Wiplineinc
- Component part number: 3730
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION OF FLOATS, FOUND NUMEROUS CRACKS IN COVER REINFORCEMENTS ON FLOAT.  CRACKS WERE AT THE OUTER ATTACHMENT THROUGH THE RIVET HOLES.  UNKNOWN TIME ON FLOATS, AT LEAST 1200 HRS.  THIS FLOAT HAD 6  TOTAL CRACKED REINFORCEMENTS, BOTH LARGE AND SMALL SIZE.  3 EACH LARGE SIZE REINFORCEMENT P/N 3A01000-270 WERE CRACKED AND 4 EACH SMALL SIZE REINFORCEMENT P/N 3A012000-269.  REPLACED ALL DAMAGED COVER REINFORCEMENTS WITH NEW.   SEE PHOTOGRAPHS.
